MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 CATHERA; CATHETER, CONTINUOUS FLUSH

MICRO THERAPEUTICS, INC. DBA EV3 CATHERA; CATHETER, CONTINUOUS FLUSH
Model Number FG15160-0615-1S
Medical Device Problem Codes Leak/Splash (1354); Material Deformation (2976); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the preparation for an aneurysm coil embolization, a catheter was bent and a leak was observed.The leak location was unknown, and the catheter had not been inspected or tested prior to use.The catheter was flushed as indicated in the instructions for use.The catheter was not implantable and was replaced by another product.No patient symptoms or complications were associated with this event.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Event was confirmed to be a duplicated of another reported event.No further information will be provided as follow up for this report.Please refer to 9617601-2025-00139 for further information regarding this event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CATHERA
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key21344181
Report Number9617601-2025-00158
Device Sequence Number21111230
Product Code KRA
UDI-Device Identifier00763000399726
UDI-Public00763000399726
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K180959
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG15160-0615-1S
Device Catalogue NumberFG15160-0615-1S
Device Lot Number228199695
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer02/10/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date02/26/2025
Date Device Manufactured02/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale